# SDR 2003F00255

- Difficulty date: January 16, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N36CF
- Make and model: Cessna 207
- Aircraft serial: 20700269
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: False Indication
- Location: Co2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE INSTRUMENT PANEL MOUNTED, PASSIVE-TYPE, CARBON MONOXIDE INDICATOR DISK TURNED BLACK WHILE EN ROUTE AND TEN MINUTES FROM LANDING.  MAINTENANCE HAS NOT LOOKED INTO THE PROBLEM AT THE TIME THAT THIS REPORT IS BEING GENERATED.  INSPECTED EXHAUST SYSTEM AND FOUND NO LEAKS.  REPLACED CO INDICATOR AND TEST FLEW SATISFACTORY.  (M)
